# SDR DALA2015012300685

- Difficulty date: January 21, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,702 hours, 11,848 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1197+44 BETWEEN STRINGER S38-39L  SHEAR TIE CORRODED.  CORROSION REMOVED AND FOUND OUT OF LIMITS.  SHEAR TIE R & R IAW SRM 51-40-02.
